# SDR HEEA073380

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,326 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Restraint
- Part number: 407370720101
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LABELS DETERIORATING.
